Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Traveling waves of two-component reaction-diffusion systems arising from higher order autocatalytic models


Authors: Jong-Shenq Guo and Je-Chiang Tsai
Journal: Quart. Appl. Math. 67 (2009), 559-578
MSC (2000): Primary 34A34, 34A12; Secondary 35K57
Published electronically: May 6, 2009
MathSciNet review: 2547640
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the existence and uniqueness of traveling wave solutions for a class of two-component reaction-diffusion systems with one species being immobile. Such a system has a variety of applications in epidemiology, bio-reactor models, and isothermal autocatalytic chemical reaction systems. Our result not only generalizes earlier results of Ai and Huang (Proceedings of the Royal Society of Edinburgh 2005; 135A:663-675), but also establishes the existence and uniqueness of traveling wave solutions to the reaction-diffusion system for an isothermal autocatalytic chemical reaction of any order in which the autocatalyst is assumed to decay to the inert product at a rate of the same order.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 34A34, 34A12, 35K57

Retrieve articles in all journals with MSC (2000): 34A34, 34A12, 35K57


Additional Information

Jong-Shenq Guo
Affiliation: Department of Mathematics, National Taiwan Normal University, 88, Section 4, Ting Chou Road, Taipei 116, Taiwan
Email: jsguo@math.ntnu.edu.tw

Je-Chiang Tsai
Affiliation: Department of Mathematics, National Chung Cheng University, 168, University Road, Min-Hsiung, Chia-Yi 621, Taiwan
Email: tsaijc@math.ccu.edu.tw

DOI: http://dx.doi.org/10.1090/S0033-569X-09-01153-9
PII: S 0033-569X(09)01153-9
Keywords: Traveling waves, reaction-diffusion systems, centre manifold
Received by editor(s): March 13, 2008
Published electronically: May 6, 2009
Additional Notes: The first author was supported in part by the National Science Council of the Republic of China under the contracts NSC 96-2119-M-003-001.
The second author is the corresponding author and was partially supported by the National Science Council of the Republic of China under the contracts NSC 96-2115-M-194-003-MY3.
Article copyright: © Copyright 2009 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website